A basis in semi-reduced form for the admissible rules of the intuitionistic logic IPC

Тип публикации: статья из журнала

Год издания: 2000

Идентификатор DOI: 10.1002/(SICI)1521-3870(200005)46:2<207::AID-MALQ207>3.0.CO;2-E

Ключевые слова: intuitionistic logic; inference rule; admissible rule; basis for rules and quasi-identities; Kripke model; free pseudo-Boolean algebra; superintuitionistic logic

Аннотация: We study the problem of finding a basis for all rules admissible in the intuitionistic propositional logic IPC. The main result is Theorem 3.1 which gives a basis consisting of all rules in semi-reduced form satisfying certain specific additional requirements. Using developed technique we also find a basis for rules admissible in the logic of excluded middle law KC.

Ссылки на полный текст

Издание

Журнал: MATHEMATICAL LOGIC QUARTERLY

Выпуск журнала: Vol. 46, Is. 2

Номера страниц: 207-218

ISSN журнала: 09425616

Место издания: BERLIN

Издатель: WILEY-V C H VERLAG GMBH

Авторы

  • Rybakov V.V. (Mathematics Department,Krasnoyarsk University)
  • Remazki V. (Mathematics Department,Krasnoyarsk University)
  • Terziler M. (Mathematics Department,Science Faculty,Ege University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.